Loading...
Loading...

Go to the content (press return)

A geometric approach to dense Cayley digraphs of finite Abelian groups

Author
Aguilo, F.; Fiol, M.; Perez, S.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2016
Volume
54
First page
277
Last page
282
DOI
https://doi.org/10.1016/j.endm.2016.09.048 Open in new window
Repository
http://hdl.handle.net/2117/101763 Open in new window
URL
https://www.journals.elsevier.com/electronic-notes-in-discrete-mathematics/ Open in new window
Abstract
We give a method for constructing infinite families of dense (or eventually likely dense) Cayley digraphs of finite Abelian groups. The diameter of the digraphs is obtained by means of the related minimum distance diagrams. A dilating technique for these diagrams, which can be used for any degree of the digraph, is applied to generate the digraphs of the family. Moreover, two infinite families of digraphs with distinguished metric properties will be given using these methods. The first family co...
Citation
Aguilo, F., Fiol, M., Perez, S. A geometric approach to dense Cayley digraphs of finite Abelian groups. "Electronic notes in discrete mathematics", 2016, vol. 54, p. 277-282.
Keywords
Cayley digraph, density, diameter, dilation, minimum distance diagram
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Attachments